# SDR FDEA200908263096

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA720312
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, CRACK 2 INCHES LONG ON HORIZ WEB AT STA 276, X=-47, Z=-4 REPAIR IAW SRM 53-00-01, FIG 8, SHEET 2 AND FIG 10, SHEET 1, VOL 1.
